# SDR AALA202009189002

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 10,683 hours, 3,973 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND LT FORWARD EMERGENCY EXIT DOOR DAMPER LOW PRESSURE.  SERVICED DOOR DAMPER, PER AMM 52-22-00-614-002.
